# SDR UPS99229275

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI DUCT SUPPORT CRACKED BS1090 LBL 45.5.  NEW STRAP FABRICATED PER SRM 51-20-1 AND FITTED PER SRM 51-30-2.
